Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 42, NWS JSJ
NWS JSJ issued this flash flood warning at May 8, 2024, 1:12 PM CDT. It was in force for 4 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 1:12 PM CDT (18:12 UTC)
- Expired
- May 8, 2024, 5:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 93 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 2:00 PM CDT | FLASH FLOOD | 1 Nnw San Sebastian, PR | EMERGENCY MANAGERS REPORTED RIO GUATEMALA OUT OF THE BANKS AFFECTING THE PR-446 IN NTERSECTION WITH PR-111 & PR-125. THE ROAD IS TOTALLY IMPASSABLE. |
| May 8, 2:15 PM CDT | FLASH FLOOD | 2 Nne San Sebastian, PR | *** 1 FATAL, 2 INJ *** Corrects previous flash flood report from 2 NNE San Sebastian. EMERGENCY MANAGERS REPORTED A SITUATION IN CASCADA GOZALANDIA WHERE ONE PERSON WAS SWEPT AWAY BY A WATER SURGE AND TWO WERE LEFT TRAPPED IN THE CASCADA. BODY WAS FOUND ON MAY |
| May 8, 2:15 PM CDT | FLASH FLOOD | 2 Nne San Sebastian, PR | *** 3 INJ *** EMERGENCY MANAGERS REPORTED A SITUATION IN CASCADA GOZALANDIA WHERE ONE PERSON WAS SWEPT AWAY BY A WATER SURGE AND TWO WERE LEFT TRAPPED IN THE CASCADA. EMERGENCY MANAGERS ARE WORKING IN THE AREA. |
| May 8, 2:40 PM CDT | FLASH FLOOD | 1 Ene San Sebastian, PR | 911 Call Center reported a residential home being flooded at PR-119, right by the basketball court. Two people were trapped inside the residential home. |
| May 8, 2:50 PM CDT | FLASH FLOOD | 1 Wnw San Sebastian, PR | 911 Call Center reported a flooded road, in front of Parque Pasivo, Pet Shop and La Boutique. Two people were trapped in a flooded house. |
| May 8, 2:58 PM CDT | FLASH FLOOD | San Sebastian, PR | 911 Call center reported flooded roads in Ave Amerito Estrada Rivera, by CPA Elisamuel River Rivera Office. Flood waters are entering the office building with 5 people trapped inside. |
| May 8, 3:05 PM CDT | FLASH FLOOD | 1 Nnw San Sebastian, PR | 911 Call Center reported flooded roads by PR-111, in front of Ferr National. Employees were trapped inside the hardware store. |
| May 8, 3:09 PM CDT | FLOOD | 1 Ese San Sebastian, PR | 911 Call center reported flooded road in Cll Juan F Cortes, right by Capilla Presbiteriana. |
| May 8, 3:14 PM CDT | FLASH FLOOD | 1 Ese Lares, PR | EMERGENCY MANAGERS REPORTED AN IMPASSABLE ROAD IN PR-128 KM 40.8 IN LARES. |
| May 8, 3:15 PM CDT | FLASH FLOOD | San Sebastian, PR | SKYWARM IN SAN SEBASTIAN REPORTED A INUNDATION PR-111R IN PUENTE LA ONAGA IN AVENIDO EMERITO ESTRADA INUNDATED IN FRONT A GAS STATION. |
| May 8, 3:18 PM CDT | FLOOD | 1 W Juncal, PR | 911 Call Center reported flooded road in PR-111, intersecting Cll Pena. |
| May 8, 3:26 PM CDT | FLASH FLOOD | 1 Nnw San Sebastian, PR | Videos in socia media showed PR-111 in front of Walgreens impassable with a couple of cars trapped. |
| May 8, 3:28 PM CDT | FLASH FLOOD | 1 Nnw San Sebastian, PR | Broadcast media through social media showed a photo with a wide area completely flooded, in front of Walgreens by the intersection of PR-111 and PR-446. This area is right by Rio Guatemala. |
| May 8, 3:30 PM CDT | FLASH FLOOD | 1 Se San Sebastian, PR | SOCIAL MEDIA REPORT SHOWED RIO CULEBRINAS FLOODED, AFFECTING A BRIDGE IN PR-119 KM 39.9. |
| May 8, 3:33 PM CDT | FLASH FLOOD | 1 Se San Sebastian, PR | 911 Call Center reported residential home being flooded by Cll Tamarindo, behind MR Special. |
| May 8, 3:46 PM CDT | FLOOD | 1 Wnw San Sebastian, PR | 911 Call Center reported a flooded road in PR-125, right by the baseball park. |
| May 8, 3:51 PM CDT | FLOOD | 1 Nw San Sebastian, PR | A 911 reporter informed that Carretera 125 near Pista Atletica Pepiniana was being affected by flooding. |
| May 8, 4:00 PM CDT | FLASH FLOOD | 1 Ese San Sebastian, PR | EMERGENCY MANAGER REPORTED SEVERAL TRAPPED PERSON IN BO. PUEBLO NUEVO IN SAN SEBASTIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this flash flood warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
223
WGCA52 TJSJ 081812
FFWSJU
PRC081-131-082115-
/O.NEW.TJSJ.FF.W.0042.240508T1812Z-240508T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
212 PM AST Wed May 8 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Lares and San Sebastian...
* Until 515 PM AST.
* At 212 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms. Mudslides.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1838 6691 1834 6682 1823 6682 1821 6684
1817 6683 1817 6685 1820 6690 1823 6691
1825 6691 1826 6692 1825 6693 1827 6695
1826 6697 1828 6698 1828 6704 1829 6703
1831 6705 1833 6704 1835 6705 1839 6703
FLASH FLOOD...RADAR INDICATED
$$
DS2 follow-up statements
909
WGCA52 TJSJ 081946
FFWSJU
PRC081-131-082215-
/O.EXT.TJSJ.FF.W.0042.000000T0000Z-240508T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
346 PM AST Wed May 8 2024
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Lares and San Sebastian...
* Until 615 PM AST.
* At 346 PM AST, Emergency management reported flash flooding and
mudslides across Lares and San Sebastian. Between 3 and 5 inches
of rain have fallen. Additional rainfall amounts up to 2 inches
are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Mudslides.
Thunderstorms producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 1838 6691 1834 6682 1823 6682 1821 6684
1817 6683 1817 6685 1820 6690 1823 6691
1825 6691 1826 6692 1825 6693 1827 6695
1826 6697 1828 6698 1828 6704 1829 6703
1831 6705 1833 6704 1835 6705 1839 6703
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DS272
WGCA72 TJSJ 082207
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
607 PM AST Wed May 8 2024
PRC081-131-082217-
/O.EXP.TJSJ.FF.W.0042.000000T0000Z-240508T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lares PR-San Sebastian PR-
607 PM AST Wed May 8 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM AST THIS EVENING FOR
LARES AND SAN SEBASTIAN COUNTIES...
The heavy rain has ended. However, a Flood Warning was issued
through 2:45 AM AST Thursday for San Sebastian due to flood waters
from Rio Culebrinas and Rio Guatemala. Refer to the latest Flood
Warning product (FLWSJU) for more information. Please continue to
heed remaining road closures.
&&
LAT...LON 1838 6691 1834 6682 1823 6682 1821 6684
1817 6683 1817 6685 1820 6690 1823 6691
1825 6691 1826 6692 1825 6693 1827 6695
1826 6697 1828 6698 1828 6704 1829 6703
1831 6705 1833 6704 1835 6705 1839 6703
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:53 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 8, 9:53 AM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1053 AM AST Wed May 8 2024 .UPDATE...Minor changes have been introduced to the forecast package. Additional QPF values were introduced across central and the western interior of Puerto Rico for this afternoon. Forecast holds, there is a significant flood risk across the local islands due to trough aloft, plenty of moisture and saturated soils. Any rainfall will result in sharp raises along small streams and rivers as well as mudslides, pariculalry central Puerto Rico. Continue to monitor NWS products, likely to issue Flood advisories and warnings this afternoon, among other products. && .PREV DISCUSSION... /issued 439 AM AST Wed May 8 2024/ SYNOPSIS... The continuation of a wet and unstable weather pattern will maintain the risk of flooding between elevated and significant across the islands through this evening and may extend into Thursday evening. It's crucial to stay informed and take necessary precautions during this time. Although a mid- to upper-level ridge will slowly build across the Northeast Caribbean, afternoon convection will develop daily from Friday onward, mainly across the interior and western PR and downwind from the USVI. A drier air mass with possible African dust particles will arrive by the weekend and may extend into next week. Pulses of northeasterly swells propagating across the Atlantic Ocean will promote a moderate risk of observing strong rip currents along the north and east-facing beaches of PR and the US Virgin Islands throughout the week. SHORT TERM...Today through Friday... During the overnight period, doppler radar indicated showers and isolated thunderstorms affecting the local waters and eastern Puerto Rico, where approximately 2 to 3 inches of additional rainfall fell. A Flood Advisory was issued for municipalities such as Fajardo, Loiza, Luquillo, and Rio Grande. The Flood Warnings for area rivers (Rio Grande de Manati, Rio Grande de Arecibo, Rio Cibuco, and Rio De La Plata en Toa Alta) continue in effect throughout this morning because sensors reports indicated the rivers are receding but still elevated. The forecast remains on track. A high pressure moving eastward across the central Atlantic will maintain light to moderate easterly winds at the surface through Thursday, while an upper-level trough swing across the area. Above-normal precipitable water values, ranging from 2.0 to 2.2 inches, accompanied by an upper-level trough moving from the west and below-normal mid-level temperatures (around -8 degrees Celsius) will maintain instability across the area, elevated risk of thunderstorms and an elevated to significant risk of flooding today and Thursday. As a result, a wet and unstable pattern is expected to persist through late tonight and may extend into Thursday afternoon based on the latest guidance. At this time, even though precipitable water values should start to return to near normal, models are still showing and keeping some decent rain accumulations for Thursday afternoon. Given the current situation of saturated soils and significantly elevated river streamflows, additional flooding and sudden mudslides cannot be ruled out of the forecast tomorrow. Any additional moderate to locally heavy rain poses a risk of dangerous flooding, including sudden mudslides and landslides in steep terrain areas. Additionally, thunderstorms may produce strong winds capable of causing tree falls, power line disruptions, and movement of unsecured objects. Therefore, residents and visitors are encouraged to stay weather-aware and informed about these potential hazards and closely monitor the forecast for any updates. By Friday, the high pressure moves further east into the Atlantic, changing our surface wind flow to a more southerly/southeasterly one. Model guidance suggests a mid-to-upper-level ridge building across the area, temperatures aloft warm up a bit, and precipitable water values drop to near-normal levels potentially bringing relief from the current weather conditions. Any strong afternoon convection that develops across the interior and western sector of Puerto Rico should be by local effects and sea breeze fluctuations. Under this pattern, a warming trend will be likely with heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas. In summary, more stable conditions are anticipated by the end of the week, but warmer temperatures and heat indices are very likely. LONG TERM...Saturday through Wednesday Model guidance still suggests a mid- to upper-level ridge trying to build over the Northeast Caribbean from Saturday onward, promoting stable conditions and potentially bringing relief from the current weather conditions. Model guidance also suggests a return to the climatological moisture values over the region, with the advection of occasional patches of enhanced moisture. Additionally, we are more likely to observe variable weather conditions with a mixture of sunshine/clear skies and clouds daily. Also, the NASA aerosol optical thickness (AOT) guidance one more time suggests the arrival of an air mass with possible African dust particles by the upcoming weekend, which may extend into next week. Meanwhile, intense heating, local effects, and sea breeze fluctuations each day will drive strong afternoon convection. Furthermore, the above-normal warmer sea surface temperature will also enhance the typical nighttime warm air convection. These frequent nighttime showers could affect the windward sections and local waters of the U.S. Virgin Islands and Puerto Rico. Combining high moisture content with the typical upper 80s to low 90s maximum air temperatures will result in heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas where no significant rain is observed. AVIATION... (06Z TAFS) Mainly VFR conditions expected the rest of the overnight period. However, SHRA/TSRA developing across the local waters may cause -RA/VCSH across the area terminals. The potential for VCTS and showers are expected to increase around 16/18Z across all sites. Tempo MVFR to brief IFR conds are possible btw 08/16z-22z at TJPS/TJSJ. MARINE... The subtropical surface high-pressure north of the islands extending from the Western to Central Atlantic promotes light to moderate east to northeast winds through Friday. Winds will then turn from the east to east-southeast from the weekend into early next week. Pulses of northeasterly swell will spread across the Atlantic waters and Caribbean Passages through the weekend. Unstable weather conditions will promote strong thunderstorms, especially during the afternoon and evening. BEACH FORECAST... Expect increasing seas of 4 to 5 feet across most of the local beaches in the Atlantic, mainly from the northeast, at 6 to 11 seconds. Seas will then increase at 4 to 6 feet with a wave period of 11-12 seconds, mainly from the northeast later this evening. Therefore, we expect a moderate risk of strong rip currents from today to Friday across the north and east-facing beaches in the north and east-facing beaches in PR/USVI. Across the Caribbean, seas will range around 2 feet from the east to southeast at 6 to 8 seconds. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && UPDATE...OMS
Hazardous weather outlook, May 8, 5:17 AM CDT, 7 hours 55 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 555 AM AST miércoles 8 de mayo de 2024 AMZ711>745-PRZ001>013-091000- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 555 AM AST miércoles 8 de mayo de 2024 Esta perspectiva sobre las condiciones peligrosas del tiempo es para sectores de Puerto Rico. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de las islas y las aguas circundantes. Planifique detener toda la actividad al aire libre y moverse a refugios. .Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida, posiblemente entrando en estructuras e incomunicando vecindarios. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas costeras y urbanas. Agotamiento por calor es posible con una exposición prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este de Puerto Rico y Culebra. .DÍAS DOS A SIETE...jueves a martes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas variará entre moderado a partir de hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan. AMZ716-726-VIZ001-002-091000- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 555 AM AST miércoles 8 de mayo de 2024 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para sectores de las Islas Vírgenes Americanas. .DÍA UNO...Hoy y esta noche .Rayos...Tormentas eléctricas aisladas a dispersas posibles a través de las aguas locales. Esté atento a las tormentas eléctricas en su área y esté preparado para buscar refugio. .Lluvia Excesiva...Acumulación de agua en carreteras y áreas de pobre drenaje a través de San Thomas y Santa Cruz. Las inundaciones urbanas y de riachuelos son posibles. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas urbanas y costeras. Agotamiento por calor es posible con una exposición prolongada. .Viento...Condiciones de brisa fuerte. Los artículos no asegurados podrían salir volando. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este. .DÍAS DOS A SIETE...jueves a martes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas aumentará a moderado a partir de hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan.
In the hours before
Local storm report, May 8, 9:06 AM CDT, 4 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1006 AM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM Flash Flood Charlotte Amalie W 18.34N 64.97W
05/08/2024 Saint Thomas VI Emergency Mngr
EMERGENCY MANAGERS REPORTED RUNOFF AFFECTING
ROAD RT-30 NEAR THE CYRIL E. KING AIRPORT.
&&
LISLocal storm report, May 8, 9:17 AM CDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1017 AM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Tstm Wnd Dmg 2 NW Esperanza 18.13N 65.50W
05/08/2024 Vieques PR Emergency Mngr
EMERGENCY MANAGERS REPORTED FALLEN TREES AT
PR-201 KM 4.8 AND KM4.6 IN PUERTO REAL,
VIEQUES.
&&
LISSpecial weather statement, May 8, 9:30 AM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service San Juan PR
1030 AM AST Wed May 8 2024
VIZ002-081530-
St Croix VI-
1030 AM AST Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SAINT CROIX COUNTY THROUGH 1130
AM AST...
At 1029 AM AST, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout that could move over the coastal
area near Grove Place, or 38 miles south of St Croix, moving east at
20 mph.
HAZARD...Waterspouts and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Frederiksted South, Grove Place, Frederiksted, and Christiansted.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in San Juan.
&&
LAT...LON 1771 6469 1768 6490 1770 6488 1775 6489
1777 6487 1776 6483 1778 6479 1778 6475
1775 6472 1775 6469 1776 6463 1779 6462
1777 6462 1776 6457
TIME...MOT...LOC 1429Z 266DEG 18KT 1778 6485
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CVBLocal storm report, May 8, 12:54 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
154 PM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM Landslide 4 S Ciales 18.28N 66.48W
05/08/2024 Ciales PR 911 Call Center
911 Call Center reported a landslide
affecting PR-615 close to the baseball park,
in a residential area. Apparently, some
people are trapped inside a house.
&&
CVBLocal storm report, May 8, 1:08 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
208 PM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Flash Flood 1 SW Hormigueros 18.13N 67.14W
05/08/2024 Cabo Rojo PR 911 Call Center
A 911 reporter informed that Carretera 114
near Cabo Rojo Gas is flooded, and people
are trapped inside a car. Rio Guanajibo is
still in action, and a Flood Warning is in
effect.
&&
MMCLocal storm report, May 8, 1:12 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
212 PM AST Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Flood Jayuya 18.22N 66.59W
05/08/2024 Jayuya PR Public
SOCIAL MEDIA REPORTS SHOWED FLOODED ROADS IN
THE DOWNTOWN OF JAYUYA IN PR-141 IN FRONT OF
BEAUTY STORE & CLL TORRADO.
&&
LISThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:12 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| May 7, 7:48 PM CDT | Areal Flood Warning | JSJ | 9 hr | |
| May 7, 9:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 4:11 AM CDT | Areal Flood Warning | JSJ | 55 hr | |
| May 8, 4:26 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 5:32 AM CDT | Areal Flood Advisory | JSJ | 25 min | |
| May 8, 5:38 AM CDT | Special Marine Warning | JSJ | 52 min | |
| May 8, 5:48 AM CDT | Special Weather Statement | JSJ | 57 min | |
| May 8, 5:57 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 6:29 AM CDT | Special Marine Warning | JSJ | 61 min | |
| May 8, 9:13 AM CDT | Special Marine Warning | JSJ | 62 min | |
| May 8, 9:30 AM CDT | Special Weather Statement | JSJ | 60 min | |
| May 8, 10:55 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 11:47 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 8, 11:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 12:04 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 8, 12:50 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 12:53 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 1:30 PM CDT | Special Weather Statement | JSJ | 30 min | |
| May 8, 1:50 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 1:53 PM CDT | Areal Flood Advisory | JSJ | 112 min | |
| May 8, 1:56 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 2:08 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 2:32 PM CDT | Areal Flood Advisory | JSJ | 118 min | |
| May 8, 2:37 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 2:58 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 3:20 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 3:49 PM CDT | Areal Flood Advisory | JSJ | 56 min | |
| May 8, 4:52 PM CDT | Areal Flood Warning | JSJ | 42 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.